Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Remarks on a theorem of M. Altman


Author: M. Reichbach
Journal: Proc. Amer. Math. Soc. 12 (1961), 330-333
MSC: Primary 54.60
DOI: https://doi.org/10.1090/S0002-9939-1961-0123297-X
MathSciNet review: 0123297
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Altman, On a theorem of K. Borsuk, Bull. Acad. Polon. Sci. Cl. III 5 (1957), 1037–1040, LXXXVI (English, with Russian summary). MR 0096149
  • [2] K. Borsuk, Ueber stetige Abbildungen der Euklidischen Raeume, Fund. Math. vol. 21 (1933) pp. 236-243.
  • [3] Felix Hausdorff, Grundzüge der Mengenlehre, Chelsea Publishing Company, New York, N. Y., 1949 (German). MR 0031025
  • [4] C. Kuratowski, Topologie. II, Warszawa, Monografie Matematyczne, 1952.
  • [5] M. Reichbach, Generalizations of the Fundamental Theorem of Algebra, Bull. Res. Council Israel Sect. F 7F (1958), 155–164 (1958). MR 0124885
  • [6] M. Reichbach, Some theorems on mappings onto, Pacific J. Math. 10 (1960), 1397–1407. MR 0117719

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.60

Retrieve articles in all journals with MSC: 54.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0123297-X
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society